Translator Disclaimer
2018 A probabilistic method for the number of standard immaculate tableaux
Brian Y. Sun, Yingying Hu
Rocky Mountain J. Math. 48(6): 2087-2097 (2018). DOI: 10.1216/RMJ-2018-48-6-2087

Abstract

In this paper, along the spirit of Greene, Nijenhuis and Wilf's probabilistic method for the classical hook-length formula for standard Young tableaux, we present a probabilistic proof of the hook-length formula for standard immaculate tableaux, which arose in the study of non-commutative symmetric functions.

Citation

Download Citation

Brian Y. Sun. Yingying Hu. "A probabilistic method for the number of standard immaculate tableaux." Rocky Mountain J. Math. 48 (6) 2087 - 2097, 2018. https://doi.org/10.1216/RMJ-2018-48-6-2087

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987241
MathSciNet: MR3879318
Digital Object Identifier: 10.1216/RMJ-2018-48-6-2087

Subjects:
Primary: 05E05, 60C05

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top